# SDR SWAA2021091606990

- Difficulty date: August 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK FAIRING 542BB HAS FWD EDGE GOUGED AND INNER SURFACE DELAMINATED. 8-80 ; / [01] REMOVED DAMAGED AREA AND PREPARED FOR REPAIR FLAP TRACK FAIRING 542BB AS PER B737 SRM 51-70-04-2R-6; [02] VERIFIED STEP #1; [03] OK TO APPLY REPAIR ON REWORK AREA.; [04] REPAIRED FLAP TRACK FAIRING 542BB IAW B737 SRM 51-70-04-2R-6; [05] MATERIAL USED PO 1692653 AND PO 1694548.; [06] VERIFIED STEPS #4 AND #5.; [07] RESTORED ORIGINAL FINISHED ATFLAP TRACK FAIRING#542BB AS PER BOEING 737 AMM51-21-73-370-801; [08] VERIFIED 7.; [09] REPAIRED DAMAGED AT FLAP TRACK FAIRING #542BB ON FWD EDGE INNER SURFACE PER B737SRM 51-70-04-2R-6 MATERIAL USED RESIN EY3804 PO#1715972 FIBER GLASS PO#1694548 AND PAINTED REPAIR AREA PER B737AMM51-21-73-370-801 PO#17265112; [10] VERIFIED 9.
